# SDR CA130328007

- Difficulty date: March 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,633 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109222
- Condition: Worn
- Location: Hyd Pump
- Part time: 1,764 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PULLEY OUTSIDE DIAMETER WORN BEYOND LIMITS.  BEARING SHOULD BE A FRICTION/PRESS FIT, INSTALLED WITH TEMPERATURE DIFFERENTIAL, AND IS NOT.
